ETHICS Ibuprofen Liquid Capsules 20 [limited to 5 per order]6 Jul 2018
ETHICS Ibuprofen Tablets 20 [limited to 5 per order]6 Jul 2018
ETHICS Ibuprofen Tablets 100 [limited to 1 per order]
ETHICS Ibuprofen Tablets 100 Ibuprofen (same active ingredient as Nurofen®) Used to lower temperature, relieve pain and reduce inflammation. Effective in the relief of discomfort and pain associated with migraine and other headaches, cold and flu symptoms, rheumatic and muscular pain, period pain, backache, feverishness, dental pain and neuralgia. And relief from inflammation
Active Ingredients: Ibuprofen 200mg
DIRECTIONS/DOSAGE: Take with food. Use the lowest effective dose for the shortest time. Adults and children over 12:- Take TWO tablets immediately then take ONE to TWO tablets every 4 hours. Maximum of SIX tablets in 24 hours.
Warnings: Ethics Ibuprofen
- Seek medical advice before taking if you have a kidney condition, heart condition, high blood pressure, pregnant, over 65, children under 12 years.
- Always read the label. Use only as directed.
- Do not use with other forms of NSAID’S including aspirin
- If symptoms persist for longer than 3 days consult your doctor.
- This is a Pharmacy Medicine. Please read instructions and warnings on packaging.
- Do not use if you have stomach ulcers. Prolonged or excessive use could be harmful.
- Do not use if you are hypersensitive to non steroidal anti-inflammatory medications
- May worsen asthma.
- Incorrect use could be harmful. Do not exceed the recommended dose.